MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Catalog Number 305783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd eclipse¿ bd luer-lok¿ syringe with needle safety clip broke off.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: no samples and pictures were returned for investigation.There was no failure observed on the hub hook breakage and safety shield fall off/ break off test which was performed during out-going inspection.Dhr review could not be carried out as there was no lot number returned.Root cause description: root cause could not be determined as there is no sample returned for investigation.Rationale: capa# 56413 has been raised to address safety shield disengagement issue.If samples are received in the future the complaint will be re-opened and re-investigated.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8227888
Report Number8041187-2018-00508
Device Sequence Number1107007
Product Code FMI
UDI-Device Identifier30382903057833
UDI-Public30382903057833
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305783
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;